# SDR A6WA20121102588

- Difficulty date: November 2, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 21,943 hours, 21,122 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484 CLIP RIGHT SIDE O/B IS CRACKED AT RIGHT UNDERFLOOR LONGERON.  REMOVED AND INSTALLED WITH REPLACEMENT SERVICEABLE 484 CLIP IAW CRJ 200 SRM 51-42-21.
